Levaquin Nightmare, 120,000mg of Ciprofloxacin for a prostate infection
(New Prague, MN)
My husband has in the last 4 years been prescribed over 120,000 mg of Ciprofloxacin Antibiotics for a prostate infection. 1000 mg a day for a month at a time. He had to do this 4 different times....
He woke up one morning with pain in one shoulder that just didn't get better, it kept getting worse and then it started in the other shoulder, for no known reason.
He didn't injure himself or do anything that would have cause him a painful injury...so he went in to his doctor and they gave him cortizone shots in both and he felt much better...Next weird thing, he woke up one day with a lot of pain in his eyes and flashing and rushed to the eye doctor who told him he had Iritis...more steroids, Pred Forte, one drop an hour in each eye for I can't remember how long and then weaning it down over a period of time till he could go off it....It seemed to be gone, but came right back, more Pred Forte, it went away again and came back again, he asked the doctor if he could just do a preventative drop a day, the doctor ok'd that...so he is still putting steroids in his eyes.
Then he got another prostate infection? and they put him back on Cipro...and all the tendonitis pain in the shoulders came rushing back...he had an MRI and it showed tendonitis in both the right and left shoulder, but the right was by far more painful, but the left showed a rotator tear...So they gave him more cortizone in the right shoulder and the left shoulder with the tear really isn't painful, but they want to do surgery on it...we don't want that to happen, since he isn't in any pain and wonders if there really is a tear.
It is so frustrating and really maddening to think that these drug companies are poisoning their customers and doctors are helping them out...it is a crime,,,but the question is, what did they do for prostate infections before the Quinalone antibiotics???
Any answers out there or similar stories...Also his hip is starting to catch and he is getting some pain in the muscles in his legs..He is active, golfs, bowls, eats very healthy, 5'10' tall and 170lbs. Has never been over weight, so
what is a mother to do?????????????????????
What's a gal to do?
1. Get Levaquin Side Effects
and start following the directions!
I'm surprised your husband is doing as well as he is after that much Cipro
2. I agree, if he's not hurting there's no need for surgery. Surgery is an injury, and he's got enough going on with his body, whether there's a tear or not. Surgery won't fix the CAUSE of the tear.
3. Contact Kerri at www.Easy-Immune-Health.com
re: the prostate infection. Which could very well be fungal and not bacterial, so all that Cipro is a big poisonous waste if that's the case.
There are other methods of dealing with prostate infections that don't involve fluoroquinolones.
4. Technically your husband has a huge Tendonitis
dynamic in place, but it's caused by the Magnesium deficiency etc caused by the Cipro, among other things.
5. Steroids and fluoroquinolones are a bad idea. Plenty of research backs that up.
6. I know it's maddening and frustrating, and even surprising with weird things like the eye/vision problem, but....it's rather par for the course for people suffering from Cipro side effect.
You'll find similar stories and problems all over the internet, including my site here.
Overall, what to do? See #1.
You HAVE to deal with the nutritional aspects. Without that, the body has NO CHANCE of working properly and is stuck in a downward spiral of negative cascade effect.
More questions, more answers. ----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com